TU Darmstadt / ULB / TUbiblio

Correction to \grqqOn the Calculation of Potential Integrals for Linear Source Distributions on Triangular Domains\grqq

Sievers, Denis and Eibert, Thomas and Hansen, Volkert (2005):
Correction to \grqqOn the Calculation of Potential Integrals for Linear Source Distributions on Triangular Domains\grqq.
In: IEEE Transactions on Antennas and Propagation, p. 3113, 53, (9), [Article]

Item Type: Article
Erschienen: 2005
Creators: Sievers, Denis and Eibert, Thomas and Hansen, Volkert
Title: Correction to \grqqOn the Calculation of Potential Integrals for Linear Source Distributions on Triangular Domains\grqq
Language: English
Journal or Publication Title: IEEE Transactions on Antennas and Propagation
Volume: 53
Number: 9
Divisions: 18 Department of Electrical Engineering and Information Technology > Institute of Electromagnetic Field Theory (from 01.01.2019 renamed Institute for Accelerator Science and Electromagnetic Fields)
18 Department of Electrical Engineering and Information Technology
Date Deposited: 14 Mar 2016 16:53
Additional Information:

TEMF-Pub-DB TEMF001051

Export:

Optionen (nur für Redakteure)

View Item View Item